MathSciNet Relay Station
MathSciNet bibliographic data
MR1117215 (93j:42017) 42C15 (41A15 47B38)
Goodman, T. N. T.; Lee, S. L.; Tang, W. S. Wavelets in wandering subspaces. Trans. Amer. Math. Soc. 338 (1993), no. 2, 639–654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement